Day & Night Nurse Capsules Pack of 24

Day & Night Nurse Capsules Pack of 24

Day & Night Nurse Capsules Pack of 24

£4.49 Save: £2.10 RRP: £6.59

  • Paracetamol products are limited to a total of 100 tablets/capsules per order.
  • Due to legal restrictions, Pseudoephedrine containing products are limited to a total of 720mg. Products that contain Pseudoephedrine cannot be purchased at the same time as Ephedrine containing products.

This product is typically dispatched within 1-3 working days from date of order when using our standard delivery or 48 Hour Tracked and Signed service.

Brand: Day & Night Nurse
Code: 2881290
Weight: 175g (includes packaging)

Description

For colds & flu.

24 HOUR CARE.

Tickly cough.
Shivers, aches & pains.
Blocked & runny nose.
Sore throat pain.
Headache.

Day-time capsules non drowsy.
Night-time capsules aids restful sleep.

Contains Paracetamol.

THE COMPLETE 24 HOUR COLDS & FLU REMEDY.

WHAT ARE THEY FOR?

Day & Night Nurse capsules have been specially formulated to provide 24 hour relief from the major symptoms of colds and flu. Each pack contains a combination of day-time (yellow/orange) capsules and night-time (green/white) capsules.

Day-time capsules quickly provide relief from the major symptoms of colds and flu without causing drowsiness.
Night-time capsules also relieve colds and flu symptoms and help you get a good night's sleep to wake feeling better.

Directions

HOW TO TAKE.

Adults and children aged 12 years and over:
DAY-TIME Dosage:
2 yellow/orange capsules, to be taken with a drink of water, every 4 hours, up to a maximum of 3 doses throughout the day, if needed.
NIGHT-TIME Dosage:
2 green/white capsules to be taken with a drink of water at bedtime.

Do not give to children under 12 years of age.

Warnings

WARNING. DO NOT EXCEED THE STATED DOSE.

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

WARNING.
Night-time capsules only:
May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.

DO NOT TAKE.
If you have liver or kidney disease.
If you are pregnant or breast feeding.
With other flu, cold or decongestant products.

Contains paracetamol. Do not take with any other paracetamol-containing products.

CONSULT YOUR DOCTOR.
Before taking this medicine, if you are under the care of your doctor, or receiving prescribed medicines or have asthma, glaucoma or an enlarged prostate.
If symptoms persist consult your doctor.

Storage

Keep out of the reach and sight of children.
Do not store above 25°C.
Store in the original packaging.

Ingredients

18 yellow/orange (day-time) capsules each containing: Paracetamol 500mg, Pseudophedrine Hydrochloride 30mg, Pholcodine 5mg
Also includes colour E129 - see leaflet for further information

6 green/white (night-time) capsules each containing: Paracetamol 500mg, Promethazine Hydrochloride 10mg, Dextromethorphan Hydrobromide 7.5mg

You may also like